Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 6, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood watch at Oct 1, 2021, 3:28 AM CDT for 6 counties in Texas. It took effect at Oct 1, 2021, 4:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2021, 3:28 AM CDT (08:28 UTC)
- In effect from
- Oct 1, 2021, 4:00 AM CDT
- Expired
- Oct 1, 2021, 10:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
- Flood severity
- None
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 100 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2914 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050 WGUS64 KBRO 010828 FFABRO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Brownsville TX 328 AM CDT Fri Oct 1 2021 .The combination of an upper low pressure system moving into the South Central Plains States and tropical moisture in place over Deep South Texas will produce periods of locally heavy rainfall later today and tonight. Slow moving heavy rain producing thunderstorms impacted portions of Brooks, Jim Hogg and Kenedy Counties Thursday Night. Any additional heavy rainfall that falls over these counties later today or tonight could produce flash flooding. TXZ249>251-351-011630- /O.NEW.KBRO.FF.A.0006.211001T0900Z-211002T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jim Hogg-Brooks-Inland Kenedy-Coastal Kenedy- Including the cities of Sarita, Falfurrias, and Hebbronville 328 AM CDT Fri Oct 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Brownsville has issued a * Flash Flood Watch for a portion of Deep South Texas, including the following areas, Brooks, Coastal Kenedy, Inland Kenedy and Jim Hogg. * Through this evening. * Scattered showers and thunderstorms producing locally heavy rainfall will be possible across portions of the Northern Ranchlands of Deep South Texas today and tonight. Additional isolated rainfall amounts of 1 to 3 inches are possible through Today and Tonight. The ground remains quite saturated across the areas within the flash flood watch area and any additional heavy rainfall could result in additional flooding. * Low-lying and poorly-draining areas may experience flash flooding. Heavy rainfall over a short period of time will cause difficulty in driving. Motorists are urged to find alternative routes if flooding roadways are encountered. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Speece
3 follow-up statements
907 WGUS64 KBRO 011624 FFABRO Flood Watch National Weather Service Brownsville TX 1124 AM CDT Fri Oct 1 2021 .The combination of an upper low pressure system moving into the South Central Plains States and tropical moisture in place over Deep South Texas will produce periods of locally heavy rainfall for the remainder of today. Slow moving heavy rain producing thunderstorms impacted portions of Brooks, Jim Hogg and Kenedy Counties Thursday Night. Any additional heavy rainfall that falls over these counties through this evening could produce flash flooding. TXZ249>251-351-020300- /O.CON.KBRO.FF.A.0006.000000T0000Z-211002T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jim Hogg-Brooks-Inland Kenedy-Coastal Kenedy- Including the cities of Sarita, Falfurrias, and Hebbronville 1124 AM CDT Fri Oct 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... The Flash Flood Watch continues for * A portion of Deep South Texas, including the following areas, Brooks, Coastal Kenedy, Inland Kenedy and Jim Hogg. * Until 10 PM CDT this evening. * Scattered showers and thunderstorms producing locally heavy rainfall will be possible across portions of the Northern Ranchlands of Deep South Texas today and tonight. Additional isolated rainfall amounts of 1 to 3 inches are possible through this afternoon and tonight. The ground remains quite saturated across the areas within the flash flood watch area and any additional heavy rainfall could result in additional flooding. * Low-lying and poorly-draining areas may experience flash flooding. Heavy rainfall over a short period of time will cause difficulty in driving. Motorists are urged to find alternative routes if flooding roadways are encountered. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
509 WGUS64 KBRO 011638 FFABRO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Brownsville TX 1138 AM CDT Fri Oct 1 2021 .The combination of an upper low pressure system moving into the South Central Plains States and tropical moisture in place over Deep South Texas will produce slow moving bands and clusters of showers and thunderstorms this afternoon and evening. Any heavy rainfall that falls over Cameron, Willacy, and Hidalgo counties could produce flash flooding through this evening. TXZ253>257-353-020300- /O.EXA.KBRO.FF.A.0006.000000T0000Z-211002T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy- Coastal Cameron-Northern Hidalgo- Including the cities of Raymondville, Weslaco, Laguna Vista, Edinburg, Port Mansfield, Pharr, Mission, Port Isabel, McAllen, South Padre Island, Laguna Heights, San Manuel, Harlingen, and Brownsville 1138 AM CDT Fri Oct 1 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Brownsville has expanded the * Flash Flood Watch to include a portion of Deep South Texas, including the following areas, Coastal Cameron, Coastal Willacy, Inland Cameron, Inland Willacy, Northern Hidalgo and Southern Hidalgo. * Until 10 PM CDT this evening. * Scattered showers and thunderstorms producing locally heavy rainfall will be possible across portions of the Mid and Lower Rio Grande Valley this afternoon and tonight. Isolated rainfall amounts of 1 to 3 inches are possible through this afternoon and tonight. High rainfall rates over a short amount of time will cause areas to flash flood. * Low-lying and poorly draining areas may experience flash flooding. Heavy rainfall over a short period of time will cause difficulty in driving with water covering the roadways. Motorists are urged to find alternative routes if flooding roadways are encountered. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TXZ249>251-351-020300- /O.CON.KBRO.FF.A.0006.000000T0000Z-211002T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jim Hogg-Brooks-Inland Kenedy-Coastal Kenedy- Including the cities of Sarita, Falfurrias, and Hebbronville 1138 AM CDT Fri Oct 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... The Flash Flood Watch continues for * A portion of Deep South Texas, including the following areas, Brooks, Coastal Kenedy, Inland Kenedy and Jim Hogg. * Until 10 PM CDT this evening. * Scattered showers and thunderstorms producing locally heavy rainfall will be possible across portions of the Northern Ranchlands of Deep South Texas today and tonight. Additional isolated rainfall amounts of 1 to 3 inches are possible through this afternoon and tonight. The ground remains quite saturated across the areas within the flash flood watch area and any additional heavy rainfall could result in additional flooding. * Low-lying and poorly-draining areas may experience flash flooding. Heavy rainfall over a short period of time will cause difficulty in driving. Motorists are urged to find alternative routes if flooding roadways are encountered. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ GB-DR
929 WGUS64 KBRO 020253 FFABRO Flood Watch National Weather Service Brownsville TX 953 PM CDT Fri Oct 1 2021 TXZ249>251-253>257-351-353-020400- /O.EXP.KBRO.FF.A.0006.000000T0000Z-211002T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jim Hogg-Brooks-Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-Coastal Kenedy-Northern Hidalgo- Including the cities of Brownsville, Raymondville, Weslaco, Sarita, Laguna Vista, Edinburg, Port Mansfield, Pharr, Mission, Port Isabel, McAllen, South Padre Island, San Manuel, Laguna Heights, Falfurrias, Harlingen, and Hebbronville 953 PM CDT Fri Oct 1 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM CDT THIS EVENING... The Flash Flood Watch for a portion of Deep South Texas, including the following areas, Brooks, Coastal Cameron, Coastal Kenedy, Coastal Willacy, Inland Cameron, Inland Kenedy, Inland Willacy, Jim Hogg, Northern Hidalgo and Southern Hidalgo will expire at 10 PM CDT this evening. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Farris
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood watch went out at Oct 1, 1:53 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 1, 1:53 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 153 AM CDT Fri Oct 1 2021 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...The conv from yesterday has dissipated inland with maritime conv continuing to fire near the coast and offshore. The 00Z BRO sounding continues to show a very moist and unstable airmass in place over the RGV with a PWAT of 2.25 inches and an MUCAPE of 3761 J/KG. So believe that the break in the conv will be pretty short lived this morning with VFR prevailing in the short term. Later this morning, expect the conv to redevelop inland as the closed 500 mb west of TX edges eastwards and the high PWAT/CAPE environment persists over the region. Also believe that conv will be enhanced by daytime heating and lingering left over surface boundaries from the conv on Thurs. The timing of the conv will be the main problem for aviation concerns. Will mention the better potential for MVFR ceilings from TSRA mainly later this morning into the afternoon hours for all 3 RGV airports. && .PREV DISCUSSION... /issued 656 PM CDT Thu Sep 30 2021/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...Confidence is low for the development of showers and thunderstorms this evening near the airports. Better chances for convective development will happen overnight into early tomorrow morning and prevail for most of the day on Friday. Southeasterly winds die down overnight and then increase again by late morning with gusts up to 20 kts. VFR conditions will be expected through the period with MVFR possible due to low ceilings and heavy showers. PREV DISCUSSION... /issued 300 PM CDT Thu Sep 30 2021/ SHORT TERM (Tonight through Friday Night):Satellite and radar images indicate that the convection to the northeast of the CWA this afternoon appears to be backbuilding across the middle Texas coast and if that trend continues then it is possible we could see showers and thunderstorms develop across the coastal sections later this afternoon into early this evening similar to yesterday's outflow driven strong storms across the lower Texas coast. The 250mb jet stream across northern Mexico and southwest Texas will continue to move northeastward tonight ahead of the 500mb low/trough across the southwest United States/northwest Mexico. This will continue to be the main driving force for rain chances tonight into Friday. With precipitable water values near two inches across the coastal sections of deep south Texas...the potential for heavy rainfall with thunderstorms will continue with rain chances through the short term forecast period. There is a marginal risk of excessive rainfall across the lower Texas coast for the rest of day 1 and a marginal risk of excessive rainfall across the Rio Grande Valley for day 2. Will word heavy rainfall with thunderstorms tonight through Fri night as a result. GFS/NAM/ECMWF POP guidance is in good agreement as far as rain chances Friday so confidence is high that most of the area will see rain but confidence remains low on rainfall amounts and location. Isolated rainfall amounts of 1 to 2 inches is possible especially after 2.33 inches fell at South Padre Island/Brownsville International airport early this morning. Cannot rule out some minor nuisance flooding with these rainfall amounts but flash flooding is unlikely with the lack of rainfall across the CWA (3 to 4 inches below normal for rainfall for the month of September). NBM temperature MOS guidance looks reasonable so expect slight above normal temperatures tonight and Fri night with near normal temperatures on Friday. LONG TERM (Saturday through Thursday):Upper trough over Midwest at the beginning of the weekend is shown to cutoff and drift south, spinning and meandering anywhere from eastern Oklahoma to the Gulf South States Sunday through next week. A weak cold front over Central Texas Saturday takes its sweet time moving south possibly working off the lower Texas coast Sunday night or Monday morning as the low works its way into the Ohio/Tennessee Valley. A secondary front/trough is progged by both the GFS/ECMWF to move off the lower coast late Tuesday or early Wednesday with a stronger shortwave rotating around the base of projected upper low. In advance of the first front (weekend) rain chances remain elevated with plenty of deep layered moisture while temperatures and overall conditions remain warm and humid. Rain chances begin a rapid diminishing trend Monday as mid-upper level winds turn northwest and drier air begins to filter into the region. The secondary front/trough Tue/Wed ends the chance of rain with a deeper drier northwest flow developing with our region in between the upper low over the Gulf South States and a building ridge over West Texas. High temperatures behind the second front do not change much due to the Pacific (drier) nature of the front with upper 80s to lower 90s expected. Overnight lows next week will however, will be much more comfortable due to the drier airmass allowing minimums dipping into the low to mid 60s and can not rule out a few northern locations in the upper 50s Wednesday morning. MARINE:(Now through Friday night): Seas were near 5 feet with south winds near 14 knots at buoy020 at 1:30 pm this afternoon. Light to moderate southeast winds will prevail across the coastal waters tonight into Friday. Seas will be higher briefly tonight into Friday with convectively driven winds. Scattered to numerous showers and thunderstorms will develop across the coastal waters tonight through Fri night as the 500mb low/trough across the southwest United States continues to provide unsettled weather across south Texas and the western Gulf of Mexico. (Saturday through Tuesday): Broad surface high across the Gulf and a weak cold front slowly approaching the Texas coast over the weekend weakens the pressure gradient along the lower Texas coast. The front is expected to move offshore sometime Monday with a weak to moderate north to northeast flow developing. Not anticipating Small Craft Advisory conditions however, some exercise caution conditions are possible in wake of the front Monday night. Scattered showers and thunderstorms remain in the forecast through the weekend tapering off with the frontal passage. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 89 76 89 75 / 70 30 40 30 BROWNSVILLE 90 77 92 76 / 70 30 50 40 HARLINGEN 89 74 91 74 / 70 30 40 30 MCALLEN 90 75 91 74 / 70 30 40 30 RIO GRANDE CITY 94 74 94 73 / 70 40 50 40 SOUTH PADRE ISLAND 85 82 85 80 / 70 30 50 40 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: https://weather.gov/rgv Short Term/Aviation...60-Speece Long Term/Upper Air...55-Adams
Hazardous weather outlook, Sep 30, 4:14 PM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 414 PM CDT Thu Sep 30 2021 TXZ248>257-351-353-012115- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 414 PM CDT Thu Sep 30 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. Scattered showers and thunderstorms are expected today. Locally heavy rainfall, producing nuisance flooding in low-lying and poorly-draining areas, is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday An elevated risk of rip currents is possible at the beaches of South Padre Island and at Boca Chica Beach Friday through Saturday and then again on Monday night into Tuesday. Scattered to numerous showers and thunderstorms are forecast Friday through Sunday. Locally heavy rainfall, producing nuisance flooding in low-lying and poorly-draining areas, is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-012115- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 414 PM CDT Thu Sep 30 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:14 PM CDT | Special Weather Statement | BRO | Brooks | 16 min |
| Sep 30, 7:16 PM CDT | Areal Flood Advisory | BRO | Brooks | 3 hr |
| Sep 30, 7:23 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 3 hr |
| Sep 30, 7:28 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 47 min |
| Sep 30, 7:59 PM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| Sep 30, 8:14 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 31 min |
| Sep 30, 8:44 PM CDT | Special Weather Statement | BRO | Jim Hogg | 31 min |
| Sep 30, 9:10 PM CDT | Areal Flood Advisory | BRO | Brooks | 95 min |
| Sep 30, 9:38 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 52 min |
| Oct 1, 4:11 AM CDT | Special Marine Warning | BRO | 38 min | |
| Oct 1, 5:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 1, 5:46 AM CDT | Special Marine Warning | BRO | 59 min | |
| Oct 1, 9:14 AM CDT | Special Marine Warning | BRO | 31 min | |
| Oct 1, 10:04 AM CDT | Special Marine Warning | BRO | 26 min | |
| Oct 1, 10:06 AM CDT | Special Marine Warning | BRO | 39 min | |
| Oct 1, 10:48 AM CDT | Special Weather Statement | BRO | Cameron | 42 min |
| Oct 1, 11:20 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| Oct 1, 11:29 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Oct 1, 11:48 AM CDT | Special Marine Warning | BRO | 42 min | |
| Oct 1, 12:07 PM CDT | Special Weather Statement | BRO | Cameron | 23 min |
| Oct 1, 12:19 PM CDT | Areal Flood Advisory | BRO | Kenedy | 5 hr |
| Oct 1, 12:23 PM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 1, 12:38 PM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 1, 12:49 PM CDT | Special Weather Statement | BRO | Kenedy | 26 min |
| Oct 1, 1:14 PM CDT | Special Marine Warning | BRO | 31 min | |
| Oct 1, 1:29 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 4 hr |
| Oct 1, 2:00 PM CDT | Areal Flood Advisory | BRO | Willacy | 4 hr |
| Oct 1, 2:18 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Oct 1, 2:34 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 26 min |
| Oct 1, 3:05 PM CDT | Flash Flood Warning | BRO | Kenedy, Willacy | 3 hr |
| Oct 1, 3:18 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Oct 1, 3:24 PM CDT | Special Weather Statement | BRO | Willacy | 36 min |
| Oct 1, 3:40 PM CDT | Special Marine Warning | BRO | 65 min | |
| Oct 1, 3:59 PM CDT | Areal Flood Advisory | BRO | Willacy | 2 hr |
| Oct 1, 3:59 PM CDT | Special Weather Statement | BRO | Cameron | 31 min |
| Oct 1, 4:09 PM CDT | Special Weather Statement | BRO | Cameron | 51 min |
| Oct 1, 4:21 PM CDT | Special Marine Warning | BRO | 39 min | |
| Oct 1, 4:24 PM CDT | Flash Flood Warning | BRO | Cameron | 111 min |
| Oct 1, 4:27 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 20 min |
| Oct 1, 4:37 PM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 1, 4:52 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Oct 1, 4:52 PM CDT | Special Weather Statement | BRO | Cameron | 38 min |
| Oct 1, 5:05 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 40 min |
| Oct 1, 5:09 PM CDT | Flash Flood Warning | BRO | Cameron | 119 min |
| Oct 1, 5:12 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Oct 1, 5:30 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Oct 1, 5:39 PM CDT | Special Weather Statement | BRO | Cameron | 51 min |
| Oct 1, 5:42 PM CDT | Flash Flood Warning | BRO | Cameron | 87 min |
| Oct 1, 5:48 PM CDT | Areal Flood Warning | BRO | Hidalgo | 87 min |
| Oct 1, 6:08 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Oct 1, 6:54 PM CDT | Special Marine Warning | BRO | 17 min |
Nearby
Flash Flood Watches in Texas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.